# SDR DALA13018693135

- Difficulty date: April 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT AFT DOOR SILL FWD GIRT BAR MATING SURFACE HAS CORROSION AROUND FASTENER HOLES.  BLENDED AREA IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14, FIG 101.  REMOVED DOOR SILL IAW SRM 51-42-11.  INSTALLED NEW SILL IAW SRM 51-42-11 AND DWG D53480505.
